Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Neurontin, flexeril side effects and weight gain

Posted by Leslie Evans on January 9, 1999, at 13:40:02

I'm being treated for chronic anxiety and depression and also for chronic pain. I'm actually fairly satisfied with the meds I'm using -- prozac, neurontin, and flexeril -- but I'm very upset because I've gained 33 pounds since March. I've never had a rapid gain like that before. I started the flexeril in March and the neurontin in October. Since the rapid gain began in March, I'm wondering if the flexeril has contributed to my weight gain somehow. Has anyone had experiences with weight gain from flexeril or from neurontin? If so, when you stop the drug, does the weight come off? Also, can anyone suggest alternatives to these drugs?
Thanks very much for any advice you can offer.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leslie Evans thread:2224